American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Leonardo Colzani, Christopher Meaney and Elena Prestini. Almost everywhere convergence of inverse Fourier transforms. Proc. Amer. Math. Soc. 134 (2006) 1651-1660. MR 2204276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Alexander Kiselev. An interpolation theorem related to the a.e. convergence of integral operators. Proc. Amer. Math. Soc. 127 (1999) 1781-1788. MR 1476143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Leonardo Colzani and Marco Vignati. The Hilbert transform with exponential weights . Proc. Amer. Math. Soc. 114 (1992) 451-457. MR 1075944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] G. Kuhn. Convergence of Fourier series expansion related to free groups . Proc. Amer. Math. Soc. 92 (1984) 31-36. MR 749884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jin Gen Yang. A proof of a formula in Fourier analysis on the sphere . Proc. Amer. Math. Soc. 88 (1983) 602-604. MR 702283.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] W. R. Wade and K. Yoneda. Erratum to: ``Uniqueness and quasimeasures on the group of integers of a $p$-series field'' [Proc. Amer. Math. Soc. {\bf 84} (1982), no. 2, 202--206;\ MR 83c:43010] . Proc. Amer. Math. Soc. 88 (1983) 378. MR 695280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] William R. Wade and Kaoru Yoneda. Uniqueness and quasimeasures on the group of integers of a $p$-series field . Proc. Amer. Math. Soc. 84 (1982) 202-206. MR 637169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Saverio Giulini, Paolo M. Soardi and Giancarlo Travaglini. A Cohen type inequality for compact Lie groups . Proc. Amer. Math. Soc. 77 (1979) 359-364. MR 545596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1